# SDR UALA2012032601928

- Difficulty date: March 26, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 48,800 hours, 13,204 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: S281T00137
- Part serial: 159
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GENERATOR WILL NOT ACCEPT POWER.  APU GENERATOR STAYS ON ABOUT 3 SECONDS, THEN TRIPS.  VERIFIED HMG OPERATES NORMALLY PER AMM.  BPCU BITE SHOWS GENERATOR DIODE IS OPEN AND CHANGING GCU, NO HELP.  RPELACED APU GENERATOR.  OPERATION CHECKED NORMAL.
